Access count of this item: 95

Files in This Item:
File Description SizeFormat 
0449-5.pdf750.53 kBAdobe PDFView/Open
Title: 非定常Navier-Stokes方程式に対する有限要素法の数学的考察 (流体力学における非定常問題)
Authors: 藤田, 宏  KAKEN_name
岡本, 久  KAKEN_name
Author's alias: FUJITA, HIROSHI
OKAMOTO, HISASHI
Issue Date: Feb-1982
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 449
Start page: 102
End page: 118
URI: http://hdl.handle.net/2433/102937
Appears in Collections:Non-Stationary Problems in Hydrodynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.